# SDR IPXA09557142

- Difficulty date: August 18, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N543142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BULK CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT STRUCTURE HAS MINOR SURFACE CORROSION AT BS 1580.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT PER SRM 51-40-02.
